It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Medication Side Effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-21-2006, 08:46 AM   #1
    Sara70
    Junior Member
    (female)
     
    Sara70's Avatar
     
    Join Date: Sep 2003
    Location: Alberta, Canada
    Posts: 26
    Sara70 HB User
    Medication Side Effects

    I recently changed medication to Cozaar 100 mg. Metroprolol 50 ml. twice a day, and Lasix 20mg. I cannot take Norvasc due to swelling. I am not sure which one of these new drugs is causing terrible sinus problems, I suspect the Cozaar. About half an hour after I take the meds my head is so stuffed and tight I can't even bend over from the pressure.

    Has anyone else had these side effects from any of these drugs? Its getting difficult to know what to take any more. All of the drugs fall into only a few catagories.

     
    Sponsors Lightbulb
       
    Old 02-21-2006, 03:53 PM   #2
    lane413
    Senior Veteran
    (male)
     
    lane413's Avatar
     
    Join Date: Jun 2005
    Posts: 515
    lane413 HB User
    Re: Medication Side Effects

    My mom has the stuffy nose effect from one of her bp meds. She thinks it might be verapamil, but she isn't sure since she's been taking it for over four yrs.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 06:46 PM
    BYSTOLIC (Nebivolol) - New Hypertensive(Beta Blocker)Medication ACE28 High & Low Blood Pressure 42 06-09-2008 07:27 AM
    Is anyone "REALLY" happy with their depression medication?????? georgi Depression 38 05-20-2008 01:40 PM
    27 year old male with questions about newly prescribed medication. Please Help! cme12299 ADD / ADHD 4 02-10-2008 05:38 PM
    What Medication Next? Vanessa74 High & Low Blood Pressure 33 01-17-2008 10:33 AM
    Opinions on Long Term medication vs. surgery lizf Back Problems 12 12-15-2005 06:46 AM
    Bad anxiety attack when taking new medication? windymoon Panic Disorders 8 01-24-2004 08:29 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:54 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!